# SDR CA041101009

- Difficulty date: October 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Engine: Pwa PT6A65AR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS949034
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENG SHUTDOWN IN FLT DUE TO TORQUE FLUCTS & LOW OIL PRESS. 6 BOLTS USED TO ASSEMBLE 1ST STAGE CARRIER ASSY. 2 OF 6 BOLTS FAILED DURING OPS. 1 BOLT HEAD FOR 1ST STAGE CARRIER ASSY FRACTURED IMMEDIATELY UNDER BOLT HEAD. HEAD OF BOLT LODGED INTO 1ST STAGE REDUCTION GEAR TRAIN, RESULTING IN DEBRIS & FRACTURING OF 1ST STAGE RING GEAR. DEBRIS IN LAST CHANCE FINGER STRAINER IN RGB, PREVENTING OIL SCAVENGING. RESULTED IN RGB FILLING WITH OIL, & NO OIL BEING RETURNED TO REPERISH OIL TANK. OIL TANK RAN LOW ON OIL CAUSING LOW OIL PRESS.  TORQUE FLUCTS RESULT OF DAMAGED RING GEAR & LOW OIL PRESS. 2ND BOLT FRACTURED IN ASSY, BUT STAYED IN ASSY & DIDN`T CAUSE SHUTDOWN. BOLTS WERE RE-INSTALLED DURING OVERHAUL.
